# SDR AALA201708109009

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 9,021 hours, 2,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LI DOOR DAMPER CYLINDER LOW. CHARGED LI DOOR DAMPER EMERGENCY CYLINDER PER AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
